MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,13M; DENTAL IMPLANT
Model Number TMT4B13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trabecular metal implant got broken during surgery.No other implant place, no injury or delay.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Additional 510(k) numbers are k113753 and k112160.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
An imp tm 4.1mm mtx full, 13mm (tmt4b13) was returned for investigation.Visual inspection of the as returned product identified worn marking due to usage, bone and a fracture at the middle threads.No pre-existing conditions were noted on the per.The reported device was location is #42 and was used same day.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: instructions for use for tapered screw-vent®, advent® and trabecular metal¿ implants 4869 rev 9 ¿ 10/19.Dhr review: dhr review was completed for the subject lot number (1234592).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1234592) for similar event and no other complaint was identified.Review completed utilizing keywords: fracture : implant.Post market trend review: may post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.Sections updated: b4: date of this report.D9: device availability and product return date.G3: date investigation results were received.G6: type of report and follow up number.H2: follow up type.H3: device evaluated.H6: adverse event problem codes.H10: manufacturer's narrative.

Brand Name
IMP TM 4.1MM MTX FULL,13M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13585664
Report Number0002023141-2022-00474
Device Sequence Number12005371
Product Code DZE
UDI-Device Identifier00889024018952
UDI-Public(01)00889024018952(17)250218(10)1234592
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2025
Device Model NumberTMT4B13
Device Catalogue NumberTMT4B13
Device Lot Number1234592
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale
Patient Weight60 KG